Asymptotic distinguishability measures for shift-invariant quasifree states of fermionic lattice systems

M. Mosonyi, Fumio Hiai, Tomohiro Ogawa, Mark Fannes

Research output: Contribution to journalArticle

19 Citations (Scopus)

Abstract

We apply the recent results of Hiai [J. Math. Phys. 49, 032112 (2008)] to the asymptotic hypothesis testing problem of locally faithful shift-invariant quasifree states on a CAR algebra. We use a multivariate extension of Szego's theorem to show the existence of the mean Chernoff and Hoeffding bounds and the mean relative entropy and show that these quantities arise as the optimal error exponents in suitable settings.

Original languageEnglish
Article number072104
JournalJournal of Mathematical Physics
Volume49
Issue number7
DOIs
Publication statusPublished - 2008

Fingerprint

Lattice System
Error Exponent
Invariant
Relative Entropy
shift
Hypothesis Testing
Faithful
algebra
theorems
exponents
entropy
Algebra
Theorem

ASJC Scopus subject areas

  • Physics and Astronomy(all)
  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this

Asymptotic distinguishability measures for shift-invariant quasifree states of fermionic lattice systems. / Mosonyi, M.; Hiai, Fumio; Ogawa, Tomohiro; Fannes, Mark.

In: Journal of Mathematical Physics, Vol. 49, No. 7, 072104, 2008.

Research output: Contribution to journalArticle

@article{ab7fea6e1b4a4a5caf099ddeef3a06d5,
title = "Asymptotic distinguishability measures for shift-invariant quasifree states of fermionic lattice systems",
abstract = "We apply the recent results of Hiai [J. Math. Phys. 49, 032112 (2008)] to the asymptotic hypothesis testing problem of locally faithful shift-invariant quasifree states on a CAR algebra. We use a multivariate extension of Szego's theorem to show the existence of the mean Chernoff and Hoeffding bounds and the mean relative entropy and show that these quantities arise as the optimal error exponents in suitable settings.",
author = "M. Mosonyi and Fumio Hiai and Tomohiro Ogawa and Mark Fannes",
year = "2008",
doi = "10.1063/1.2953473",
language = "English",
volume = "49",
journal = "Journal of Mathematical Physics",
issn = "0022-2488",
publisher = "American Institute of Physics Publising LLC",
number = "7",

}

TY - JOUR

T1 - Asymptotic distinguishability measures for shift-invariant quasifree states of fermionic lattice systems

AU - Mosonyi, M.

AU - Hiai, Fumio

AU - Ogawa, Tomohiro

AU - Fannes, Mark

PY - 2008

Y1 - 2008

N2 - We apply the recent results of Hiai [J. Math. Phys. 49, 032112 (2008)] to the asymptotic hypothesis testing problem of locally faithful shift-invariant quasifree states on a CAR algebra. We use a multivariate extension of Szego's theorem to show the existence of the mean Chernoff and Hoeffding bounds and the mean relative entropy and show that these quantities arise as the optimal error exponents in suitable settings.

AB - We apply the recent results of Hiai [J. Math. Phys. 49, 032112 (2008)] to the asymptotic hypothesis testing problem of locally faithful shift-invariant quasifree states on a CAR algebra. We use a multivariate extension of Szego's theorem to show the existence of the mean Chernoff and Hoeffding bounds and the mean relative entropy and show that these quantities arise as the optimal error exponents in suitable settings.

UR - http://www.scopus.com/inward/record.url?scp=49249084703&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=49249084703&partnerID=8YFLogxK

U2 - 10.1063/1.2953473

DO - 10.1063/1.2953473

M3 - Article

VL - 49

JO - Journal of Mathematical Physics

JF - Journal of Mathematical Physics

SN - 0022-2488

IS - 7

M1 - 072104

ER -